Open Access
2014 Geometric Singularities of the Stokes Problem
Nejmeddine Chorfi
Abstr. Appl. Anal. 2014(SI49): 1-8 (2014). DOI: 10.1155/2014/491326


When the domain is a polygon of 2 , the solution of a partial differential equation is written as a sum of a regular part and a linear combination of singular functions. The purpose of this paper is to present explicitly the singular functions of Stokes problem. We prove the Kondratiev method in the case of the crack. We finish by giving some regularity results.


Download Citation

Nejmeddine Chorfi. "Geometric Singularities of the Stokes Problem." Abstr. Appl. Anal. 2014 (SI49) 1 - 8, 2014.


Published: 2014
First available in Project Euclid: 26 March 2014

zbMATH: 07022480
MathSciNet: MR3166621
Digital Object Identifier: 10.1155/2014/491326

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI49 • 2014
Back to Top